Network Realizability Theory Approach to Stability of Complex Polynomials

N. K. Bose, Y. Q. Shi

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


—In this letter, we briefly point out that concepts in network realizability theory provide the basis for a unified approach to stability (or, in general, root distribution) of a polynomial with complex coefficients. Very recent results in the area, then, become easily interpretable. The same approach can be exploited to prove stability results for interval complex polynomials. The counterpart of the basic continuous system result is stated for discrete systems, where a complex polynomial is to be checked for absence of roots on or outside the unit circle. The suggested procedure has capabilities for generalization to the multivariate case. Among other advantages, savings in the computational complexity in the implementation of stability tests on multidimensional filters emerge.

Original languageEnglish (US)
Pages (from-to)216-218
Number of pages3
JournalIEEE Transactions on Circuits and Systems
Issue number2
StatePublished - Feb 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Engineering


Dive into the research topics of 'Network Realizability Theory Approach to Stability of Complex Polynomials'. Together they form a unique fingerprint.

Cite this